# SDR UPS07650327

- Difficulty date: July 20, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N329UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27755
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 2790583108
- Part serial: 0938AF
- Condition: Inoperative
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:ETOP EICAS MESSAGE ANTI-ICE DISPLAYED AND ENGINE ANTI-ICE VALVE LIGHT REMAINED ILLUMINATED WITH SWITCH SELECTED ON TO OFF.  REMOVED AND REPLACED ANTI-ICE VALVE.  OPS CHK WITH ENG RUNNING AND LEAK CHK DONE SATISFACTORY.  NO LEAK REF B767 AMM 30-21-03/401.
